RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2016, Volume 295, Pages 174–183 (Mi tm3755)  

This article is cited in 10 scientific papers (total in 10 papers)

Nonholonomic dynamics and control of a spherical robot with an internal omniwheel platform: theory and experiments

Yu. L. Karavaevab, A. A. Kilinb

a Kalashnikov Izhevsk State Technical University, ul. Studencheskaya 7, Izhevsk, 426069 Russia
b Udmurt State University, ul. Universitetskaya 1, Izhevsk, 426034 Russia

Abstract: We present the results of theoretical and experimental investigations of the motion of a spherical robot on a plane. The motion is actuated by a platform with omniwheels placed inside the robot. The control of the spherical robot is based on a dynamic model in the nonholonomic statement expressed as equations of motion in quasivelocities with indeterminate coefficients. A number of experiments have been carried out that confirm the adequacy of the dynamic model proposed.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-38-20879-мол_а_вед
15-08-09261-а
Russian Science Foundation 14-19-01303
The work of A.A. Kilin (Sections 2 and 3) is supported by the Russian Foundation for Basic Research, project nos. 15-38-20879-mol_a_ved and 15-08-09261-a. The work of Yu.L. Karavaev (Sections 4 and 5) is supported by the Russian Science Foundation under grant 14-19-01303.


DOI: https://doi.org/10.1134/S0371968516040099

Full text: PDF file (387 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2016, 295, 158–167

Bibliographic databases:

Document Type: Article
UDC: 51-72+531.133.1+531.384+621.865.8
Received: June 29, 2016

Citation: Yu. L. Karavaev, A. A. Kilin, “Nonholonomic dynamics and control of a spherical robot with an internal omniwheel platform: theory and experiments”, Modern problems of mechanics, Collected papers, Tr. Mat. Inst. Steklova, 295, MAIK Nauka/Interperiodica, Moscow, 2016, 174–183; Proc. Steklov Inst. Math., 295 (2016), 158–167

Citation in format AMSBIB
\Bibitem{KarKil16}
\by Yu.~L.~Karavaev, A.~A.~Kilin
\paper Nonholonomic dynamics and control of a~spherical robot with an internal omniwheel platform: theory and experiments
\inbook Modern problems of mechanics
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2016
\vol 295
\pages 174--183
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3755}
\crossref{https://doi.org/10.1134/S0371968516040099}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3628519}
\elib{http://elibrary.ru/item.asp?id=27643607}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2016
\vol 295
\pages 158--167
\crossref{https://doi.org/10.1134/S0081543816080095}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000395572400009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85010767432}


Linking options:
  • http://mi.mathnet.ru/eng/tm3755
  • https://doi.org/10.1134/S0371968516040099
  • http://mi.mathnet.ru/eng/tm/v295/p174

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Borisov, I. S. Mamaev, “Neodnorodnye sani Chaplygina”, Nelineinaya dinam., 13:4 (2017), 625–639  mathnet  crossref  elib
    2. Yu. L. Karavaev, A. V. Klekovkin, A. A. Kilin, “Dinamicheskaya model treniya kacheniya sfericheskikh tel po ploskosti bez proskalzyvaniya”, Nelineinaya dinam., 13:4 (2017), 599–609  mathnet  crossref  elib
    3. A. Kilin, P. Bozek, Yu. Karavaev, A. Klekovkin, V. Shestakov, “Experimental investigations of a highly maneuverable mobile omniwheel robot”, Int. J. Adv. Robot. Syst., 14:6 (2017), 1729881417744570  crossref  mathscinet  isi  scopus
    4. Alexey V. Borisov, Ivan S. Mamaev, “An Inhomogeneous Chaplygin Sleigh”, Regul. Chaotic Dyn., 22:4 (2017), 435–447  mathnet  crossref  mathscinet
    5. T. Liptak, I. Virgala, L. Mikova, A. Galajdova, P. Tuleja, L. Koukolova, J. Varga, M. Sukop, “Modeling and control of two-link snake”, Int. J. Adv. Robot. Syst., 15:2 (2018), 1729881418760638  crossref  isi  scopus
    6. T. B. Ivanova, A. A. Kilin, E. N. Pivovarova, “Controlled motion of a spherical robot with feedback I”, J. Dyn. Control Syst., 24:3 (2018), 497–510  crossref  mathscinet  zmath  isi  scopus
    7. T. B. Ivanova, A. A. Kilin, E. N. Pivovarova, “Controlled motion of a spherical robot of pendulum type on an inclined plane”, Dokl. Phys., 63:7 (2018), 302–306  crossref  mathscinet  isi  scopus
    8. Yang Bai, Mikhail Svinin, Motoji Yamamoto, “Dynamics-Based Motion Planning for a Pendulum-Actuated Spherical Rolling Robot”, Regul. Chaotic Dyn., 23:4 (2018), 372–388  mathnet  crossref  mathscinet
    9. Alexander A. Kilin, Elena N. Pivovarova, “Integrable Nonsmooth Nonholonomic Dynamics of a Rubber Wheel with Sharp Edges”, Regul. Chaotic Dyn., 23:7-8 (2018), 887–907  mathnet  crossref
    10. Ivanova T.B., Kilin A.A., Pivovarova E.N., “Controlled Motion of a Spherical Robot With Feedback. II”, J. Dyn. Control Syst., 25:1 (2019), 1–16  crossref  mathscinet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:80
    References:15
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019